Chlorpheniramine (2mg) + Paracetamol / Acetaminophen (125mg) + Phenylephrine (5mg) Primary uses of : Common cold symptoms
Chlorpheniramine (2mg) + Paracetamol / Acetaminophen (325mg) + Phenylephrine (5mg) Primary uses of : Common cold symptoms
Composition for Alergin Cold Total Tablet Primary uses of : Common cold symptoms
Composition for Alerid Cold Tablet Primary uses of : Common cold symptoms
Phenylpropanolamine (NA) + Cetirizine (NA) Primary uses of : Common cold symptoms
Chlorpheniramine (2mg) + Phenylephrine (5mg) Primary uses of : Common cold symptoms